# SDR ASOA2015092613828

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 29,791 hours, 27,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING ABOVE SERVICE DOOR.  REPLACED THE SIGN IAW AMM 33-51-13.  OPS CHECKED GOOD.
